# SDR 07FDEA00120

- Difficulty date: January 16, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INB FLAP FOUND FITTING ITEM 665 WITH NR 3EA HOLES WITH CORROSION REF IPC 27-51-10-01 VIEW F.  REMOVED SUPPORT IAW SRM 51-31-01 VOL 2 PAG 6-10.  REMOVED CORROSION AND CORROSION LOCAL BLEND IAW SRM 51-21-01 VOL 2 PAR 34A AND IAW SRM 57-20-00 VOL 1 FIG 19.  REWORKED HOLE ON COUNTER SINK AREA MAX DIA ON TOP IS 1,279.  FABRICATED AND INSTALLED A REPAIR BUSHING IAW EA NR 8-5750-103681.  INSTALLED SUPPORT IAW SRM 51-31-01 VOL 2 PART 6-10.
